# SDR FDEA2020051631024

- Difficulty date: May 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SP115300745
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, STATION 410, RBL-13 FLOOR SUPPORT SHOWS CORROSION. REMOVED AND REPLACED ABA8225-503 SUPPORT REF DAC DWG SP11530074 AND SRM51-31-01-OG.
